# SDR ABXA20160331047

- Difficulty date: March 31, 2016
- Submitted: April 5, 2016
- Operation: Air carrier
- Aircraft: N775AX
- Make and model: Boeing 767281
- Aircraft serial: 22790
- Aircraft time: 58,843 hours, 43,066 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Tee Fitting
- Part number: 100T1440V4
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT T FITTING IS CORRODED AT THE FWD BOLT HOLES.  NEW T FITTING DRILLED IAW SRM 57-40-05.  NEW T FITTING TO BE INSTALLED ON DOCUMENT 47008ORD04.  CORRODED LEVEL 2, PN 100T1440V4, PART NAME T FITTING, EXACT FS & BS LOCATION ON ACFT 955, EXACT STRINGER & WS LOCATION ON ACFT STRINGER 20R.  ACFT WAS GNDED.
